EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 92(106), pp. 1–24 (2012)

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Karoline Johansson, Stevan Pilipovic, Nenad Teofanov and Joachim Toft

Department of Mathematics and Informatics, University of Novi Sad, Novi Sad, Serbia and Department of Computer Science, Mathematics and Physics, Linnaeus University, Växjö, Sweden

Abstract: We extend some results from [14] and [19], concerning wave-front sets of Fourier–Lebesgue and modulation space types, to a broader class of spaces of ultradistributions. We relate these wave-front sets one to another and with the usual wave-front sets of ultradistributions. Furthermore, we give a description of discrete wave-front sets by introducing the notion of discretely regular points, and prove that these wave-front sets coincide with corresponding wave-front sets in [19]. Some of these investigations are based on the properties of the Gabor frames.

Keywords: wave-front sets, weighted Fourier–Lebesgue spaces, ultradistributions

Classification (MSC2000): 35A18; 35S30; 42B05; 35H10

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 8 Nov 2012. This page was last modified: 19 Nov 2012.

© 2012 Mathematical Institute of the Serbian Academy of Science and Arts
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition